Increased anxiety going from 75mg to 100mg... - Anxiety Support

Anxiety Support
43,564 members44,925 posts

Increased anxiety going from 75mg to 100mg of Zoloft

Demeter1975
Demeter1975
9 Replies

Hello, I have been on Zoloft for 5 weeks in total. 2 weeks ago I was on 75mg (50mg at breakfast and 25mg at lunch) and then went up to 100mg as I was still having waves of anxiety. The first week on 100mg was fine but then I started to get hot flushes again and anxiety. I notice it worse after I take my lunch dose of 50mg now. About 2 hours later I get hot flushed face, anxiety and really tired. Thoughts then start and I wonder, is this med working or am I being impatient. I would love to hear anyone else who has experienced this and does it go away as time goes on?

9 Replies
oldestnewest
Hidden
Hidden

There a few of us who had the same reactions and we stopped. Though I’ve heard to stick it out but it was too rough on me. I would get back to the doctor and discuss more

Reply
1uglychild

Hi, I always get anxiety with an increased dose, so I always let the dose “settle” before I increase. While I’ve never been on Zoloft, and can’t comment on how docs usually increase it, it seems to me that’s a fast increase in dosage. Some people are just more sensitive to meds and need to start lower, and increase slower. I would not want to be suffering that new drug start up anxiety as long as you have. I don’t think it’s a sign it won’t work for you, I think it’s just maybe that you need to cut back and wait for the side effects to subside before you increase. Every time I’ve done it that way, the side effects from the higher dose are over much quicker and are more mild.

Good luck!

Reply
Demeter1975

Thanks, my anxiety used to be a lot worse which is what makes me think it's just temporary. PLUS I'm peri-menopause and anxiety is worse around that time. Which is now. I read that nearly all the SSRIs have increased anxiety when going up in dose. I should have specified the anxiety was ok before I increased to 100mg

Reply
1uglychild

Good luck making it through this tough patch! It’s tough but I think you have the right attitude (knowing it’s not going to last) which makes all the difference in riding it out and getting to the other side.

1 like
Reply
Demeter1975

Thanks so much for your help. Plus I don't think I waited long enough for the 75mg to settle...being on 2 weeks on that. Power through now..lol

1 like
Reply
Hidden
Hidden
in reply to Demeter1975

I would say you’re doing great. I was on 50 for 10 days, then moved to 100 for 20days. It was too much for me, I didn’t have the patience to wait it out. Might of been a bad thing for me, but it was too strong for me to stay focused on work, etc.

Reply
Demeter1975
Demeter1975
in reply to Hidden

Thankyou. I have been lucky to work from home. My hat goes off to those who have to go to work. I don't know how you do it.

1 like
Reply
Hidden
Hidden
in reply to Demeter1975

Yeah I can look back and laugh now, but my team and others probably thought I was high. I was slipping up non stop. I even had to do a demo! Not sure how I pulled that off, lol. Think I was yelling, lol.

Reply
Demeter1975
Demeter1975
in reply to Hidden

That made me laugh out loud. Only because I can imagine how it seemed. I think no one would have noticed at all. But hilarious just the same

Reply

You may also like...